Drug( medicamentous) diarrhea - diarrhea after taking medication, from Creon, Linex, Enterofuril, Jesa, etc., treatment of loose stools in children

This phenomenon, like watery diarrhea, characterized by a very frequent fluid stool, is caused not only by pathogenic bacteria and viruses or non-infectious disease, but also by the intake of a large number of medications. In this case, drug diarrhea develops. Most often, the acute form of pathology appears after treatment with antihypertensive, antacid drugs and antibiotics or the use of a large number of food additives with magnesium. Why does diarrhea occur after taking medication? Medical diarrhea has the following reasons for its development:

  • Strong irritant effect, which many drugs used for the therapy of various diseases, can have on the intestines;
  • This type of liquid stool appears and because of the decrease in the large intestine of the number of enzymatic bacteria;
  • Also, drug diarrhea can be triggered by substitution of beneficial bacteria for pathogenic, such as candida, staphylococcus, Pseudomonas aeruginosa or Salmonella.

Also the occurrence of diarrhea is facilitated by the poisoning of excess dose of antibiotics. Watery feces in this case are not accompanied by other symptoms and go through some time after drug discontinuation.

Diarrhea after medication

After medication, diarrhea in a child or adult patient appears quite often. Strangely enough, it can provoke it and those funds that are designed to normalize the intestinal microflora. This type of liquid stool is not very dangerous, but in the case when it develops in a child, its manifestations are quite unpleasant. Such diarrhea in children is always accompanied by false calls for defecation, rumbling in the abdomen and flatulence. Due to the fact that this problem arises, it is worthwhile to dwell in detail on such medications as Creon, Lineks, Bifidumbacterin and Enterofuril. Despite the fact that their action is aimed at the normalization of the functioning of the digestive tract, after a treatment course diarrhea is possible:

  1. Children of the earliest age often have motor disorders of the gastrointestinal tract. The most effective method of treatment in this case is the appointment of Creon. The effect of this drug is aimed at normalizing the work of the digestive system. But there are also situations when diarrhea comes from Creon. This side effect, like diarrhea caused by a child after the appointment of Creon, is always accompanied by nausea and a feeling of discomfort in the stomach. To avoid the occurrence of such symptoms, all appointments must be performed only by the pediatrician;
  2. Diarrhea may occur after Linex. Drug diarrhea in the appointment of Linex is transient and occurs during the first week of therapy. It appears due to the fact that some children may have increased sensitivity to individual components of the drug. Diarrhea caused by this medication is not dangerous and passes quickly. Also, if there is a negative effect of the linex on the body, you can start receiving its analogues;
  3. This probiotic, like Bifidumbacterin, can also cause drug diarrhea. It arises from the individual reaction of the baby to the components of the drug. In this case, Bifidumbacterin should, after consultation with the pediatrician, be replaced with Bifiform baby.

Also, some babies may have a symptom such as drug diarrhea, and after Enterofuril, which is an antiseptic, and administered simultaneously with Linex or Creon. Drug-induced diarrhea occurs mostly with an overdose of the drug. To avoid the appearance of this symptomatology, enterofuril is used in the treatment of both watery feces and vomiting only as directed by a specialist. Contraindications for the use of Enterofuril is either the age of the crumb before 1 month, or its prematurity.

Drug-induced diarrhea from

anti-inflammatory drugs After taking drugs that kill a large number of bacteria and eliminate inflammation, such as Augmentin, Pimafucin, Kanefron, Nurofen and Lincomycin, diarrhea often occurs. It manifests itself as a side effect of their action or becomes a consequence of a possible drug overdose. To find out how to avoid negative symptoms, expressed in drug diarrhea, which can trigger the reception of these funds, you should consider each of them in more detail:

  • The pharmacological action of Augmentin is directed to the therapy of infectious and inflammatory diseases, which are caused by microorganisms that are sensitive to the drug. But this drug can cause in patients of different age groups and severe side effects from various systems. Gastrointestinal organs react to this medication with diarrhea and vomiting. In the case when diarrhea begins after Augmentin, it should be excluded from the prescriptions and replaced with an analog;
  • Drug-related diarrhea from Pimafucin may also occur in most patients who use this antifungal antibiotic for medicinal purposes. Due to the fact that this agent causes minor damage to the intestinal microflora, diarrhea caused by Pimafucin passes on its own after its cancellation;
  • Causing upset stomach can and Kanefron. Diarrhea, which appeared against the background of his reception, usually lasts about a week. This symptomatology is related to the fact that Kanefron contains medicinal herbs that possess choleretic action;
  • Often there is diarrhea after Nurofen. It is a good anti-inflammatory and antipyretic drug, but because of possible side effects on the part of the digestive tract, it is not suitable for all patients. Such reactions Nurofen gives in connection with the fact that it acts depressingly on the adrenal glands. Most often, children suffer from this kind of action;
  • Drug diarrhea after lincomycin administered intramuscularly may also occur in patients of any age. Diarrhea in this case is accompanied by spasms and bubbling in the intestine. The appointment of lincomycin in the event of this symptomatology is recommended to cancel, so as not to provoke possible dehydration of the body.

In addition, remember that you can not take any medication yourself. Only an expert can write it out.

Diarrhea with contraceptive use

Some drugs designed to prevent the occurrence of unwanted pregnancies, too, can cause frequent watery bowel movements. Especially it concerns such a medicine as Jess. When exposed to the body of this medication, you can get rid of acne. Also with the help of Jess, therapy is carried out for the severe form of premenstrual syndrome.

But if the cause of diarrhea is precisely Jess, you should change the contraceptive. Further use of it causes concerns not only from possible dehydration, but also because of the lack of a contraceptive effect caused by a large number of watery feces.

  • Share